# SDR EIA2006391

- Difficulty date: December 19, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 88,523 hours, 20,834 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3A SMOKE DETECTOR WILL NOT TEST.  REPLACED PER MM 26-14-02, TEST OK, DMI CLEARED.
